New integral inequalities for differentiable functions

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.317

Abstract

The object of this paper is to establish new integral inequalities involving two functions and their derivatives. Our results in the special cases yield some well known inequalities in the literature and also other new inequalities.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Aurangabad 431 001 (Maharashtra), India.

Published

2003-09-30

How to Cite

Pachpatte, B. G. (2003). New integral inequalities for differentiable functions. Tamkang Journal of Mathematics, 34(3), 249-253. https://doi.org/10.5556/j.tkjm.34.2003.317

Issue

Section

Papers